# SDR REXA200500132

- Difficulty date: October 9, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N8721B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7721
- Aircraft time: 6,746 hours, 5,943 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF FOR COCKPIT SMOKE.  NO WARNING INDICATIONS, SMOKE VISIBLE.  FOLLOWED QRH AND CHECKLIST, NOTIFIED DISPATCH AND MAINTENANCE CONTROL ALONG WITH LOCAL OPERATIONS, RETURN TO GATE.  AIRCRAFT SWAP. GVI OF LEFT ENGINE COMPLETED AND HIGH POWER RUNS PERFORMED WITH NO DEFECTS NOTED.
